Caffeine (30mg) + Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (5mg) (same for both)
We recommend a similar product instead of Icego Tablet. Exact salt composition from top brands
You Searched
Icego Tablet
Akme Biotec
None of None Tablets
₹0
We only sell the best substitute from top brands
Our Recommendation
Loading...
Loading...
Loading..
Loading...
Loading..
Error
Faile to load description